JournalsprimsVol. 1, No. 2pp. 199–204

Marginal and conditional distributions of singular distributions

  • W.A. Harris Jr.

    University of Minnesota, Minneapolis, United States
  • T.N. Helvig

    Honeywell Inc., Minneapolis, United States
Marginal and conditional distributions of singular distributions cover
Download PDF

Abstract

This note derives marginal and conditional means and covariances when the joint distribution may be singular and discusses the resulting invariants.

Cite this article

W.A. Harris Jr., T.N. Helvig, Marginal and conditional distributions of singular distributions. Publ. Res. Inst. Math. Sci. 1 (1965), no. 2, pp. 199–204

DOI 10.2977/PRIMS/1195196333